UAE warns against azithromycin risks
- United Arab Emirates: Tuesday, March 19 - 2013 at 07:38
The UAE health ministry has asked all health care professionals in the country to take caution when prescribing drugs that contain 'Azithromycin,' which is used as an antibiotic, Gulf Times has reported. The substance may cause abnormal changes in the electrical activity of the heart, which could lead to cardiac arrhythmia that can cause death, the ministry said.
- HP Enterprise Services signs global agreement...
- Qatar Airways wants to be 777X launch customer,...
- KAC inks 25 Airbus aircraft deal
- Du launches BlackBerry Q10 4G in UAE
- Samsung Electronics Levant and BCI launch...
- BBM coming to iPhone and Android this summer
The information comprised in this section is not, nor is it held out to be, a solicitation of any person to take any form of investment decision. The content of the AMEinfo.com Web site does not constitute advice or a recommendation by AME Info FZ LLC / 4C and should not be relied upon in making (or refraining from making) any decision relating to investments or any other matter. You should consult your own independent financial adviser and obtain professional advice before exercising any investment decisions or choices based on information featured in this AMEinfo.com Web site.
AME Info FZ LLC / 4C can not be held liable or responsible in any way for any opinions, suggestions, recommendations or comments made by any of the contributors to the various columns on the AMEinfo.com Web site nor do opinions of contributors necessarily reflect those of AME Info FZ LLC / 4C.
In no event shall AME Info FZ LLC / 4C be liable for any damages whatsoever, including, without limitation, direct, special, indirect, consequential, or incidental damages, or damages for lost profits, loss of revenue, or loss of use, arising out of or related to the AMEinfo.com Web site or the information contained in it, whether such damages arise in contract, negligence, tort, under statute, in equity, at law or otherwise.